# SDR 2003FA0000582

- Difficulty date: March 19, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N2996Y
- Make and model: Cessna 182E
- Aircraft serial: 18253996
- Engine: Cont O470*
- System (JASC): 2700 · Flight Control System
- Part: Control Wheel
- Part number: 05131661
- Condition: Failed
- Location: Cockpit
- Part time: 4,667 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE CONTROL WHEEL FAILURE ON LANDING FLAIR.  BRAKE ON TOP LT CORNER WHERE THE HAND GRIP MEETS THE MAIN CROSS SPOKE.  THE BRAKE IS CLEAN AND SHOWS NO SIGN OF CRACKING BEFORE THE FAILURE OCCURED.
